MathSciNet Relay Station
MathSciNet bibliographic data
MR1215436 (94c:34082) 34E05 (33C15)
Olver, F. W. J. Exponentially-improved asymptotic solutions of ordinary differential equations. I. The confluent hypergeometric function. SIAM J. Math. Anal. 24 (1993), no. 3, 756–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement